| Model Number |
GIF-2TH180 |
| Medical Device Problem Codes |
Corroded (1131); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited noise in the image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: noise in the image due to corrosion of the electrial connector ,the most probable cause is a known inherent risk of device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.